Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

Acute urinary retention after venlafaxine use

Şaban Oğuz DEMİRDÖĞEN, Esen YILDIRIM DEMİRDÖĞEN, Şenol Adanur

Archivio Italiano di Urologia e Andrologia Cilt 89 · Sayı 2 · ss. 160–161 · 01.01.2017
DOI ile aç

Özet

We describe a case of lower urinary system symptoms (LUSSs) and acute urinary retention that developed after treatment with a low dose of venlafaxine. A 48-year-old male patient was admitted to our clinic because of difficulty urinating, an intermittent stream, and trickling at the end of urination, together with urinary retention that had started about 45 days ago. The patient had been taking venlafaxine for the previous 6 months. The drug had been prescribed by the psychiatry department for a diagnosis of major depression, and the dose had been increased from 75 mg/day to 150 mg/day 1.5 months earlier. The patients' symptoms were thought to be related to venlafaxine, and the symptoms disappeared completely after venlafaxine was replaced with agomelatine. We concluded that the LUSSs and urinary retention were due to the venlafaxine treatment.

Anahtar kelimeler

BLADDER Lower urinary tract symptoms Acute urinary retention Venlafaxine INCONTINENCE

Atıf için künye

DEMİRDÖĞEN, Ş. O., YILDIRIM DEMİRDÖĞEN, E., & Adanur, Ş. (2017). Acute urinary retention after venlafaxine use. Archivio Italiano di Urologia e Andrologia, 89(2), 160–161. https://doi.org/10.4081/aiua.2017.2.160

BibTeX
@article{demirdogen2017-220426,
  author = {DEMİRDÖĞEN, Şaban Oğuz and YILDIRIM DEMİRDÖĞEN, Esen and Adanur, Şenol},
  title = {Acute urinary retention after venlafaxine use},
  journal = {Archivio Italiano di Urologia e Andrologia},
  year = {2017},
  volume = {89},
  number = {2},
  pages = {160--161},
  issn = {1124-3562},
  doi = {10.4081/aiua.2017.2.160},
  url = {https://akademik.atauni.edu.tr/yayinlar/220426-acute-urinary-retention-after-venlafaxine-use}
}